⇒ Navigation menu

Curriculum Vitae

May 17, 2021





If you are unable to access any of these papers through your library, or other means, please contact me. I’m happy to share and talk about my writing.

  1. Parker Glynn-Adey & Ami Mamolo (2022) Modelling Beauty: Hands-on Experiences in Group Theory. Building on the Past to Prepare for the Future, Proceedings of the 16th International Conference of The Mathematics Education for the Future Project, King’s College, Cambridge, Aug 8-13, 2022 (A. Rogerson, Ed.). WTM-Verlag. https://doi.org/10.37626/ga9783959872188.0
  2. Glynn-Adey, Parker. (2022) A Potential Strategy for Huge Tic-Tac-Toe. Math Horizons 30.2: 16-19. https://doi.org/10.1080/10724117.2022.2113682
  3. Mamolo, A., Yan, K., Lovric, M., Glynn-Adey, P., Ruttenberg-Rozen, R., Bohun, S., & Rodney, S. (2022). Teaching with Technology in Undergraduate Mathematics. eCampus Ontario. https://openlibrary-repo.ecampusontario.ca/jspui/handle/123456789/1235
  4. Glynn-Adey, P. (2021). Using wikis to support student inquiry in large math classes. Electronic Journal of Mathematics and Technology, 15:2.
  5. Glynn-Adey, P. & Li, Z.(2021). In tetracycles: a SET deck magic trick. Math Horizons 28:4: 16-18. DOI: 10.1080/0020739X.2020.1827174
  6. Glynn-Adey, P. (2021). Public space office hours. College Teaching, 69:3, 180-181, DOI: 10.1080/87567555.2020.1845599.
  7. Glynn-Adey, P. (2020). Using a wiki to collect student work in vector calculus. International Journal of Mathematical Education in Science and Technology, 52:7, 1131-1137, DOI: 10.1080/0020739X.2020.1827174.
  8. Shahbazi, Z., & Glynn-Adey, P. (2020). Using departmental publications to foster student creativity in mathematics. Journal of Humanistic Mathematics, 10(2), 445-464. DOI: 10.5642/jhummath.202002.20.
  9. Glynn-Adey, P., & Liokumovich, Y. (2017). Width, ricci curvature, and minimal hypersurfaces. Journal of Differential Geometry, 105(1), 33-54. arXiv:1408.3656 and DOI: 10.4310/jdg/1483655859.
  10. Glynn-Adey, P., & Zhu, Z. (2017). Subdividing three-dimensional riemannian disks. Journal of Topology and Analysis, 9(03), 533-550. arXiv:1508.03746 and DOI: 10.1142/S1793525317500212.

Navigation menu

⇑ Top of page ⇑